Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

i have beensickwith bronchitis since oct 22nd on levaqin finished

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2003
Answered : 635 Questions
Question
i have beensickwith bronchitis since oct 22nd on levaqin finished yesterday,steroids inhaler I now have pain in in mylung area and stillcoughing and feel exhausted should I go to er? cant get an appt with dr this is very frustrating
Posted Fri, 24 Nov 2017 in Lung and Chest disorders
 
 
Answered by Dr. Jnikolla 35 minutes later
Brief Answer:
it depends on the severity of the pain

Detailed Answer:
Hello and welcome in HCM

I am sorry for your situation and i can understand your concern .

It is normal that after treatment for bronchitis the cough still lasts a little no worries.
The most important think is that after the treatment you should feel better day after day.

Regarding the pain usually bronchitis does not cause such a strong pain however if the intensity of pain is very strong than go to ER, if not than try again to contact your treating doctor because he knows better your clinical situation .

Hope to have been helpful

Regards and feel free to ask me again

Dr.Jolanda
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor